SciELO - Scientific Electronic Library Online

 

South African Journal of Science
versão On-line ISSN 1996-7489

PDF Download

 

Iniciando download de arquivo PDF em 10 segundos. Por favor Aguarde!

 

 

LAURIE, Henri. Biomathematics in Africa: an emerging activity. S. Afr. j. sci. [online]. 2008, vol.104, n.5-6, pp. 172-172. ISSN 1996-7489.


 


 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License